# SDR YEWA20200806002

- Difficulty date: March 11, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N191WB
- Make and model: Beech C90A
- Aircraft serial: LJ1295
- Aircraft time: 7,252 hours, 8,287 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FLAP ROLLER BRACKETS INSIDE FLAPS WERE CHAFED BY THE FLAP ROLLERS REQUIRING REPLACEMENT.
